# SDR 2006UALA00770

- Difficulty date: April 24, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 51,850 hours, 19,123 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 443 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE STATION 443 STRINGER 7L.  REMOVED FASTENER, HFC FOUND NO CRACK AND INSTALLED SOLID FASTENER.
